Minimal partial realization from generalized orthonormal basis function expansions

de Hoog, TJ and Szabó, Zoltán and Heuberger, PSC and Dénes, István and Bokor, József (2002) Minimal partial realization from generalized orthonormal basis function expansions. AUTOMATICA, 38 (4). pp. 655-669.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2867

Update Item Update Item